BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Back to Search Results |
| Catalog Number |
28-B2-28-120U |
| Medical Device Problem Codes |
Failure to Seal (4070); Device Endoleak (4074)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
11/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This complaint was involved with two devices.Device 1 is being reported under mdr 2247858-2024-00297, and device 2 is being reported under mdr 2247858-2024-00317.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
"evaluated a ct scan for dr.(b)(6) on (b)(6)2024.Endoleak was noted on the scan.Potential type 3, 1a or 2.Source was to be determined post selective angiograms scheduled on (b)(6)2023.Per my discussion with dr.(b)(6), the initial treo graft was implanted 1cm distal to the takeoff the lra in 2021.During the initial angiogram performed on (b)(6), brisk filling on the aneurysm sac was noted.Dr.(b)(6) made the decision to place a treo cuff to the level of the lra (30mm x 55mm).Thereafter, it was molded using the coda balloon and another angiogram was taken.This angio still revealed the leak.Then the decision was made to leave the coda balloon inflated in the proximal segment of the graft/cuff and place the pigtail catheter distal to the balloon and above the flow-divider of the graft.During this injection, we noted the jetting of contrast on the right medial side of the treo main body graft through the fabric.This confirmed the type 3b endoleak.Dr.(b)(6) decided to confirm this finding by taking a bernstein catheter and was able traverse the catheter through the fabric tear of the graft and thereafter placing a wire through the catheter into the aneurysm sac.Waiting to get confirmation from the hospital on the lot # for the treo main body from the index procedure in 2021, as there was no record in the ta patient database.The most recent ct scan will be shared with the quality team, along with the images of the angio's from (b)(6)2024.We will also try to obtain images from the index procedure, along with any following up imaging/studies during the surveillance." patient outcome: "the patient was stable throughout the procedure.He will be speaking with both the patient and their family regarding the findings.Thereafter, consent to do an aui and fem-fem bypass.".
Event or Problem Description
"evaluated a ct scan for dr.(b)(6) on (b)(6) 2024.Endoleak was noted on the scan.Potential type 3, 1a or 2.Source was to be determined post selective angiograms scheduled on (b)(6) 2023.Per my discussion with dr.(b)(6), the initial treo graft was implanted 1cm distal to the takeoff the lra in 2021.During the initial angiogram performed on (b)(6), brisk filling on the aneurysm sac was noted.Dr.(b)(6) made the decision to place a treo cuff to the level of the lra (30mm x 55mm).Thereafter, it was molded using the coda balloon and another angiogram was taken.This angio still revealed the leak.Then the decision was made to leave the coda balloon inflated in the proximal segment of the graft/cuff and place the pigtail catheter distal to the balloon and above the flow-divider of the graft.During this injection, we noted the jetting of contrast on the right medial side of the treo main body graft through the fabric.This confirmed the type 3b endoleak.Dr.(b)(6) decided to confirm this finding by taking a bernstein catheter and was able traverse the catheter through the fabric tear of the graft and thereafter placing a wire through the catheter into the aneurysm sac.Waiting to get confirmation from the hospital on the lot # for the treo main body from the index procedure in 2021, as there was no record in the ta patient database.The most recent ct scan will be shared with the quality team, along with the images of the angio's from (b)(6) 2024.We will also try to obtain images from the index procedure, along with any following up imaging/studies during the surveillance." patient outcome: "the patient was stable throughout the procedure.He will be speaking with both the patient and their family regarding the findings.Thereafter, consent to do an aui and fem-fem bypass.".
Additional Manufacturer Narrative